MathSciNet Relay Station
MathSciNet bibliographic data
MR1651745 (2000i:65199) 65N38
Chen, Goong; Deng, Yuanhua; Ni, Wei-Ming; Zhou, Jianxin Boundary element monotone iteration scheme for semilinear elliptic partial differential equations. II. Quasimonotone iteration for coupled $2\times 2$ systems. Math. Comp. 69 (2000), no. 230, 629–652.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement